# SDR MWEA001258

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Part number: 3614118503
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A GOUGE, LIGHT CORROSION, AND BARE METAL INSIDE HANDLE RECESS CUP.  --  REMOVED AND REPLACED RECESS CUP AND HANDLE.
